# SDR SWIA20230728

- Difficulty date: July 28, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 14,492 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR STRUCTURE, RH FLOOR SILL / PANEL SUPPORT CORRODED AT FR87-89.     (C-CHECK RO 8/14/2023)    REMOVED AND REPLACED PANEL SUPPORT AT FR87-89RH . RESTORED ORIGINAL FINISH AND APPLIED SURFACE PROTECTION. REF EMB SRM 51-40-08, 51-23-00, CPM 51-25-00
